MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPL TI 4.3X16; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPL TI 4.3X16; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.629
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2015 in ada 20.On (b)(6) 2021, fracture of the implant was verified.No product was returned to the manufacturer.At the event the patient experienced: pain.No further patient complications were reported.

Brand Name
CM DRIVE IMPL TI 4.3X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key16487806
Report Number0001222315-2023-005338
Device Sequence Number6919515
Product Code DZE
UDI-Device Identifier07898237568775
UDI-Public07898237568775
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/06/2023
Report Date (Section F) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Model Number109.629
Device Catalogue Number109.629
Device Lot Number800136397
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/06/2023
Device Age80 MO
Event Location Other
Date Report to Manufacturer02/08/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale